# SDR SWAA2022061611788

- Difficulty date: May 26, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 53,013 hours, 31,527 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HAND HORIZONTAL STABILIZER LOWER SKIN STAB STA 193.90; 17' FROM FRONT SPAR; I/B ROW. CRACK LENGTH : 0.843' CRACK FOUND AT LEFT HAND HORIONTAL STABILIER LOWER SKIN STAB STA 193.90 17' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 0.843' / TRIMMED OUT DAMAGED AREA AT LT HORIZ STAB LOWER SKIN STA 193.90 REF B737-700 SRM 51-10-02-0G-0 AND 55-10-01-2R-11 FIG 204.OK TO INSTALL REPAIR PARTS;[18] MIXED BMS 5-95 SEALANT AT 07.30 AM 06-9-22 SQUEEZE OUT TIME BY 09-30 AM 06-9-22.;[19] INSTALLED REPAIR PARTS; DOUBLER AND FILLER AT LT HORIZ STAB LOWER SKIN STA 193.90 REF B737-700 SRM 55-10-01-2R-11 FIG 204.;[20] VERIFIED STEPS 18 AND 19.;[21] OK TO TOP COAT;[22] APPLIED TOP COAT AT LT HORIZ STAB LOWER SKIN REPAIR AREA REF B737-700 AMM 51-21-73-370-803.;[23] VERIFIED STEP 22;[24] ACCOMPLISHED REPAIR AT LT HORZ. STAB. LOWER SKIN STA. 193.3; 17' FROM FRONT SPAR; AS PER B737-7 SRM 55-10-01-2R-11 REPAIR 11; FIG.204.;
